MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR80710
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported malfunction, a lot number was provided, and a lot history review was performed.The sample was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the malfunction indicated that model dr80710 pta balloon dilatation catheter allegedly experienced a break and a leak.This report was received from one source.This malfunction involved a patient with no patient consequences.Age, weight, and gender were not provided for this patient.
 
Additional Manufacturer Narrative
H10: of the reported malfunction, was reassessed for reportability and determined to be no longer reportable.H10: for the reported malfunction, a lot number was provided, and a lot history review was performed.The sample was returned for evaluation.The investigation is unconfirmed for break, and inconclusive for the reported device leak.A root cause has not been determined.The device is labeled for single use.H10: g4 h11: h6 (results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the malfunction indicated that model dr80710 pta balloon dilatation catheter allegedly experienced a break and a leak.This report was received from one source.This malfunction involved a patient with no patient consequences.Age, weight, and gender were not provided for this patient.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9597317
Report Number2020394-2020-00519
Device Sequence Number19416980
Product Code DQY
UDI-Device Identifier00801741059094
UDI-Public(01)00801741059094
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR80710
Device Catalogue NumberDR80710
Device Lot Number93XB0101
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date04/03/2020
Patient Sequence Number1